# SDR SIMA20201204002

- Difficulty date: December 4, 2020
- Submitted: December 6, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,968 hours, 43,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 EMERGENCY FLOOR PROXIMITY LIGHT DAMEGED (WIRE BROKEN) DURING REMOVAL OF GASPER FAN.  C/A: R & R NR 3 EMERGENCY FLOOR PROXIMITY LIGHT, IAW EMB 145 AMM 33-50-12.  OPERATIONS CHECK GOOD.
